Doctor insights on:
Petechial Rash Legs
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
I keep getting petechial rash on my legs after itching. It doesn't go away for at least a week. What should I do?
Petechiae: There are many causes of the petechiae, or small.Like hemorrhages in the skin. One cause is schamberg's progressive pigmentary dermatosis, but there are many others. The person who is skilled enough to use the word petechiae should also know that they need to be seen for this problem by dermatologist. It's very important that you follow up on possible causes for these tiny hemorrhages. ...Read more
Have a small petechial rash on the crease between groin and leg, leg side for 6 days now. Its almost gone, no other symptoms what could be the cause?
Flat (petechial) rash on right breast. Woke up with it. Looks kind of like a scratch. Did a glass test and rash didn't fade. No other symptoms though..
Would not worry: Would only be of concern if spreads to other body areas or gets infected. ...Read more
ever since i've been talking plavix (clopidogrel) i got red marks on my arms .I just got a diagnose that said I have petechial rash.Could plavix (clopidogrel) have cause this?
I had bunion surgery nov 15/12 on my left foot and right ft bone shaved. Had rash was told it is petechial rash by walk-in clinic, help?
Read below: If you recently had bunion surgery, the rash may be reaction from one of the medications that you were placed on, or the bandage, or the anesthesia. You need to talk to your surgeon as he will know the answer and help you with this situation since he is more aware than anyone what medicines you are or were on. Good luck. ...Read moreSee 2 more doctor answers
I have been getting petechial rashes on my ribs and legs. I also have petechiae on my arms, scattered however. I've heard causes are bad, but I would like your opinion.
Evaluation: Petechiae can be caused by benign causes as well as serious causes. Simple things such as straining, lifting, crying etc. can result in the breakage of small capillaries resulting in Petechiae . Medications and herbal supplements can be a cause. Review the medications and supplements you at taking, if you can not find a reason seek the help of your physician. ...Read more
- Talk to a doctor live online for free
- Petechial rash on lower legs
- Causes of petechial rash on legs
- Petechial rash on legs
- Ask a doctor a question free online
- Petechial rash symptoms
- Petechial rash face
- Petechial rash meningitis
- Petechial purpuric rash
- Talk to a dermatologist online